# SDR MASA2010092201017

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 16,718 hours, 13,189 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

METALLIC ODOR WITH PACKS RUNNING.  MX OPS CHECK PACKS TOGETHER & SEPARATELY, NO ODOR OR DEFECTS NOTED.
